# SDR ASAA2020031232411

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 45,357 hours, 13,713 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 41310203
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING APU GENERAL VISUAL INSPECTIONS, FOUND RED BUTTON EXTENDED ON OIL FILTER INDICATOR. GROUNDED - YES. REMOVED AND REPLACED LUBE FILTER ELEMENT FOR APU. OPS CHECK GOOD PER B737-800 AMM 49-91-12. NO LEAKS NOTED.
